Jan Volec
Jan Volec
Czech Technical University in Prague, Faculty of Nuclear Sciences and Physical Engineering
Verified email at ucw.cz - Homepage
Title
Cited by
Cited by
Year
Minimum number of monotone subsequences of length 4 in permutations
J Balogh, P Hu, B Lidický, O Pikhurko, B Udvari, J Volec
Combinatorics, Probability and Computing 24 (4), 658-679, 2015
302015
A problem of Erdős and Sós on 3-graphs
R Glebov, D Kráľ, J Volec
Israel Journal of Mathematics 211 (1), 349-366, 2016
27*2016
Rainbow triangles in three-colored graphs
J Balogh, P Hu, B Lidický, F Pfender, J Volec, M Young
Journal of Combinatorial Theory, Series B 126, 83-113, 2017
172017
Subcubic triangle-free graphs have fractional chromatic number at most 14/5
Z Dvořák, JS Sereni, J Volec
Journal of the London Mathematical Society 89 (3), 641-662, 2014
152014
Fractional colorings of cubic graphs with large girth
F Kardoš, D Král’, J Volec
SIAM Journal on Discrete Mathematics 25 (3), 1454-1476, 2011
142011
Limits of order types
X Goaoc, A Hubard, RJ de Verclos, JS Sereni, J Volec
arXiv preprint arXiv:1811.02236, 2018
132018
Fractional coloring of triangle-free planar graphs
Z Dvořák, JS Sereni, J Volec
The Electronic Journal of Combinatorics 22 (4), #P4.11, 2015
122015
Maximum edge‐cuts in cubic graphs with large girth and in random cubic graphs
F Kardoš, D Král′, J Volec
Random Structures & Algorithms 41 (4), 506-520, 2012
122012
Properly colored and rainbow copies of graphs with few cherries
B Sudakov, J Volec
Journal of Combinatorial Theory, Series B 122, 391-416, 2017
112017
A bound on the inducibility of cycles
D Kráľ, S Norin, J Volec
Journal of Combinatorial Theory, Series A 161, 359-363, 2019
10*2019
Domination number of cubic graphs with large girth
D Král', P Škoda, J Volec
Journal of Graph Theory 69 (2), 131-142, 2012
102012
A note on acyclic vertex-colorings
JS Sereni, J Volec
Journal of Combinatorics 7 (4), 725-737, 2016
92016
Compactness and finite forcibility of graphons
R Glebov, D Král, J Volec
Journal of the European Mathematical Society 21 (10), 3199-3223, 2019
7*2019
Minimum number of edges that occur in odd cycles
A Grzesik, P Hu, J Volec
Journal of Combinatorial Theory, Series B 137, 65-103, 2019
52019
Bounded colorings of multipartite graphs and hypergraphs
N Kamčev, B Sudakov, J Volec
European Journal of Combinatorics 66, 235-249, 2017
52017
The codegree threshold of K4−
V Falgas-Ravry, O Pikhurko, E Vaughan, J Volec
Electronic Notes in Discrete Mathematics 61, 407-413, 2017
52017
Extending fractional precolorings
D Král', M Krnc, M Kupec, B Lužar, J Volec
SIAM Journal on Discrete Mathematics 26 (2), 647-660, 2012
42012
On the complexity of planar covering of small graphs
O Bílka, J Jirásek, P Klavík, M Tancer, J Volec
International Workshop on Graph-Theoretic Concepts in Computer Science, 83-94, 2011
42011
Counterexamples to a conjecture of Harris on Hall ratio
A Blumenthal, B Lidicky, RR Martin, S Norin, F Pfender, J Volec
arXiv preprint arXiv:1811.11116, 2018
32018
Sharp bounds for decomposing graphs into edges and triangles
A Blumenthal, B Lidický, Y Pehova, F Pfender, O Pikhurko, J Volec
Combinatorics, Probability and Computing, 1-17, 2020
22020
The system can't perform the operation now. Try again later.
Articles 1–20